# SDR YENA2022021400057

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 42,478 hours, 14,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT # 571, LGA-FLL. DURING SCHEDULED WORK FOUND AFT MAIN AISLE OVERHEAD EMERGENCY EXIT LIGHT INOP; REMOVED & REPLACED AFT MAIN AISLE EMERGENCY EXIT LIGHT ASSY I.A.W. AMM 33-51-11, NO FAULTS NOTED.
